# SDR COMA0060229

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Ws 183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING LEADING EDGE WAS DENTED AT STATION 183 AND PREVIOUSLY REPAIRED USING AERODYNAMIC FILLER.  PERFORMED A PERMANENT REPAIR TO LEFT WING 183 IAW WVAC EO 601R-57-1033.
